# SDR AALA201711109013

- Difficulty date: November 7, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 51,829 hours, 14,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 81020401
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  SLIDE GIRT BAR ENGAGE LIGHT, DOOR 1R SLIDE LIGHT WOULD NOT ILLUMINATE WHEN DOOR ARMED.  REMOVED AND REPLACED THE R1 DOOR MOUNTED GIRT BAR MAGNETIC SENSORS (SWITCHES) S10216 AND S10217 PER AMM 25-66-11.  OPERATIONAL CHECK GOOD.  (CLOSED)
